MathSciNet Relay Station
MathSciNet bibliographic data
MR1954463 34C23 (34C25 37J45 47J15)
Henrard, Marc; Zanolin, Fabio Bifurcation from a periodic orbit in perturbed planar Hamiltonian systems. J. Math. Anal. Appl. 277 (2003), no. 1, 79–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement